# SDR SWAA2022040521383

- Difficulty date: December 9, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF HAS PULLED FIBERS ON THE UPPER SURFACE AS MARKED. / REPLACED FLOOR PANEL 241 DF BY FARICATING NEW PER SAMPLE IAW B737 SRM 53-00-10-2R-0 REPAIR GEN REV 64; DWG 144A5810 SHT 9 REV - AND BAC5085 REV E.
